# SDR FDEA201510093131

- Difficulty date: October 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 24,918 hours, 13,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 457960000002
- Part serial: FH1235
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION - EXISTING REPAIR ON LT INBD FLAP MAIN SECTION UPPER SKIN RIB 11A- RIB 14A STG 2.1-STG 2.2.  WORN DAMAGE WAS FOUND ON THE EXTERNAL DOUBLE.  REMOVED THE DAMAGED DOUBLER AND REPAIRED AGAIN PER A300-600F SRM 57-50-00 FIG 205 AND COMPLETED, TRACKING EA 6-5750-T0321134 P1 WAS ISSUED AND COMPLETED, WING-FLIGHT SURFACES-EO 6-5100-7-5000-SRM REPAIR ON LT INBD FLAP TOP SKIN BETWEEN RIB 11-12, STG 2.1-STG 2.2 - RSC TRACKING.EO 6-5100-7-5000 D1 PT1 WAS COMPLETED.  CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 129.
